Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Volodymyr Nekrashevych
Title: Self-similar groups
Additional book information: Mathematical Surveys and Monographs, vol. 117, American Mathematical Society, Providence, RI, 2005, xii + 231 pp., ISBN 978-0-8218-3831-0, US$59.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Rostislav Grigorchuk
Affiliation: Texas A&M University
Journal: Bull. Amer. Math. Soc. 44 (2007), 505-512
MSC (2000): Primary 20E08; Secondary 20F65, 37B15, 37F10
Published electronically: April 11, 2007
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society